Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1970, Volume 10, Number 4, Pages 990–998 (Mi zvmmf6976)  

This article is cited in 1 scientific paper (total in 1 paper)

Completely conservative difference schemes for the equations of magneto-hydrodynamics

Yu. P. Popov, A. A. Samarskii

Moscow

Full text: PDF file (930 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1970, 10:4, 233–243

Bibliographic databases:

UDC: 518:517.9:538.4
MSC: Primary 76G25; Secondary 76W05, 76M20
Received: 17.12.1969

Citation: Yu. P. Popov, A. A. Samarskii, “Completely conservative difference schemes for the equations of magneto-hydrodynamics”, Zh. Vychisl. Mat. Mat. Fiz., 10:4 (1970), 990–998; U.S.S.R. Comput. Math. Math. Phys., 10:4 (1970), 233–243

Citation in format AMSBIB
\Bibitem{PopSam70}
\by Yu.~P.~Popov, A.~A.~Samarskii
\paper Completely conservative difference schemes for the equations of magneto-hydrodynamics
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1970
\vol 10
\issue 4
\pages 990--998
\mathnet{http://mi.mathnet.ru/zvmmf6976}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0278621}
\zmath{https://zbmath.org/?q=an:0224.76057}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1970
\vol 10
\issue 4
\pages 233--243
\crossref{https://doi.org/10.1016/0041-5553(70)90017-0}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf6976
  • http://mi.mathnet.ru/eng/zvmmf/v10/i4/p990

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. I. Kaptsov, “Chislennaya realizatsiya invariantnoi skhemy dlya odnomernykh uravnenii melkoi vody v lagranzhevykh koordinatakh”, Preprinty IPM im. M. V. Keldysha, 2019, 108, 28 pp.  mathnet  crossref
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:329
    Full text:109
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021